# SDR SWIA200110395

- Difficulty date: November 27, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 6,124 hours, 6,279 cycles
- System (JASC): 2213 · Flight Controller
- Part: Circuit Board
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

ON DESCENT, NOTICED RUDDER FLUTTER. BOTH RUDDER INDICATION & AERODYNAMIC FLUTTER OBSERVED AT VARIOUS SPEEDS.  ON THE GROUND, STILL OBSERVED RUDDER FLUCTUATIONS (ABOUT 3 DEGREES BOTH SIDES). AT FL330 AND MACH .77 EXPERIENCED AN UNCOMMANDED RUDDER MOVEMENT. VERIFIED BY FEELING A/C MOVE ABOUT VERT AXIS AND FLIGHT CONTROL PAGE. INSPECTED PRIMARY & SECONDARY BREAKOUT FORCE ON RUDDER FEEL MECHANISMS. WITHIN TOLERANCES PER 27-21-00. REPLACED NR 1 AND NR 2 FCC CIRCUIT CARD ASSEMBLIES. AUTOPILOT SYSTEM OPS CHECK GOOD IAW MM22-11-07.
